# SDR UALA2010030100721

- Difficulty date: February 28, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,397 hours, 7,582 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Failed
- Location: Rt Transfer
- Component: Converter
- Component part number: 757183F
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT TRANSFER BUSS FAILED 10 MILES FROM AIRPORT. CREW REPORTED RT TRANSFER BUSS FAILED WHEN APPROACH MODE WAS SELECTED ON MCP. FOUND FAULT MESSAGE 24-120-91. PER FIM REPLACED BACKUP GENERATOR CONVERTER.
